| Model Number |
500001004500 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator was not detected on bus and unable to access the medications.The customer stated that they managed to get the medication from pharmacy that caused a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 29-sep-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the refrigerator was not connected to the bus.A field service engineer (fse) responded to a helmer refrigerator that was not detected on the bus.Rebooted both the refrigerator and the pyxis station, which restored communication and allowed the refrigerator to be inventoried successfully.Verified functionality after the reboot, and the customer completed testing and confirmed the refrigerator was operating normally.The system functioned as intended after the field service engineer repaired the device.